RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 1, Pages 150–154 (Mi mz728)  

Brief Communications

On a Family of Solvable Multiparticle Schrödinger Equations with Pair Potential

A. A. Lokshin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm728

Full text: PDF file (196 kB)

English version:
Mathematical Notes, 2001, 70:1, 137–142

Bibliographic databases:

Received: 28.08.2000

Citation: A. A. Lokshin, “On a Family of Solvable Multiparticle Schrödinger Equations with Pair Potential”, Mat. Zametki, 70:1 (2001), 150–154; Math. Notes, 70:1 (2001), 137–142

Citation in format AMSBIB
\Bibitem{Lok01}
\by A.~A.~Lokshin
\paper On a Family of Solvable Multiparticle Schr\"odinger Equations with Pair Potential
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 1
\pages 150--154
\mathnet{http://mi.mathnet.ru/mz728}
\crossref{https://doi.org/10.4213/mzm728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1883780}
\zmath{https://zbmath.org/?q=an:1026.81010}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 1
\pages 137--142
\crossref{https://doi.org/10.1023/A:1010238305188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171684100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz728
  • https://doi.org/10.4213/mzm728
  • http://mi.mathnet.ru/eng/mz/v70/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021